# SDR UIEA2020060201156

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 104,510 hours, 15,542 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FULL SPEED BRAKE PRODUCES LEFT ROLL..  REPAIRED SPOILER ACTUATOR MOUNT AT WING TRAILING EDGE.  DURING REMOVAL OF NR 8 SPOILER DAMAGE WAS FOUND TO TOP SIDE OF RIGHT WING TRAILING EDGE AT BOTH SPOILER HINGE POINTS AND AT NR 8 SPOILER POWER PACK FITTING (CONT) ATTACHMENT FITTING, NO DAMAGE TO SPOILER ATTACHMENT FITTINGS WAS NOTED.  DAMAGE IS RESTRICTED TO RT WING CUTOUTS AREA.  RT WING T/E SKIN PANEL AT APPROXIMATE WBL 373 REPAIRED ON WING UNDER WORK ORDER 14797 FAA FORM 8130-3 ISSUED TRACKING NUMBER 5002118 DTD 24MAY20.
